# SDR SCNA96114

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 3350 · Emergency Lighting
- Part: Exit Light
- Part number: 1000677
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY OVERHEAD LIGHT AT AFT AIRSTAIR EXIT DOOR INOPERATIVE.  REMOVED AND INSTALLED A LIGHT ASSEMBLY IN ACCORDANCE WITH MM 33-50-01.  OPS CHECKED GOOD.
